For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

Alli Feedback

This forum deals with consumer comments, questions, and answers about Alli. If you've used Alli, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Does Alli cause false positives?
Date: 3/17/2012
I forgot to list Alli as one of my medications. To date, have there been reports of any false-positives with Alli on a urine drug screen?
R

AskDocWeb: That has been a problem for some weight loss medications such as Phentermine but not for those using Alli (orlistat).


Alli review
1/30/2013
I took alli for about 2 weeks and lost 4 lbs. In the meantime I started noticing with patches on my tongue. Not painful at all. Then I got a terrible yeast infection oral and vaginal. I also experienced tendonitis in the heel of my foot. I have to admit I didn't always remember to take a vitamin daily as instructed. I would not recommend ant taking this without talking to a doctor.
Peggy

Report - Last Page 2


If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review below:

 

This consumer advocate website is protected by copyright 2007-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report Alli and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page